# SDR CA060403010

- Difficulty date: March 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,776 hours
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Condition: Broken
- Location: Engine
- Component: Nozzle Assy Eje, Rroyce, 6896024CP
- Stage of operation: TO
- How discovered: 9
- Nature of condition: C, E, R
- Precautionary procedure: B, E

## Discrepancy

PILOT HEARD A BIG "BANG" FROM ENGINE AND LOST POWER.  THE PILOT LANDED IN THE BUSH WITHOUT DAMAGING THE A/C.  AFTER THE INSPECTION OF THE COMPRESSOR BY THE MECHANIC, FOUND THE COMPRESSOR IN BAD SHAPE, CONFIRMED FOD WAS IN TO THE COMPRESSOR.  MECHANIC CHECKED AND FOUND SOME LITTLE METAL PIECES IN THE INTAKE BEHIND THE INLET SCREEN, FINALLY FOUND THE INJECTOR TUBE BROKEN ON THE WELDING POINT.
